# SDR ASOA200801651

- Difficulty date: December 4, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 13,850 hours, 11,651 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH RECEIVED FLAPS FAIL.  FLAPS FAILED IN ZERO POSITION.  REFER TO WO 106447, ALL FLEX SHAFTS, ALL FLAP ACTUATORS, RT BPSU, CHANGED IAW AMM 27-53-10, 27-51-10, AIRCRAFT OK FOR SERVICE.
